# SDR SCNA97180

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A20628
- Condition: Corroded
- Location: Bs 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON FLOOR SUPPORT LOCATED AT RBL 11, STATION 380 TO 400.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT IAW B727 SRM 51-40-4, 51-10-1, AND 53-10-8, 51-30-2, AND 53-10-2.
